Preprints and Publications

  1. On coupled constant scalar curvature Kähler metrics (with Vamsi Pingali), arXiv link
  2. Adiabatic limits of anti-self-dual connections on collapsed K3 surfaces (with Adam Jacob and Yuguang Zhang), arXiv link
  3. Hermitian-Yang-Mills connections on collapsing elliptically fibered K3 surfaces (with Adam Jacob), arXiv link
  4. Expansions of solutions to extremal metric type equations on blow-ups of cscK surfaces, Ann. Global Anal. Geom. 55 (2019), no. 2, 215–241 arXiv link, journal link
  5. Kähler-Einstein metrics along the smooth continuity method (with Gábor Székelyhidi), Geom. Funct. Anal. (GAFA) 26 (2016), no. 4, 975--1010. arXiv link, journal link
  6. On convexity of the regular set of conical Kähler-Einstein metrics, Math. Res. Lett. 23 (2016), no. 1, 105--126. arXiv link, journal link
  7. A remark on Kähler metrics with conical singularities along a simple normal crossing divisor (with Jian Song), Bull. Lond. Math. Soc. 47 (2015), no. 6, 1010--1013. arXiv link, journal link
  8. Connecting toric manifolds by conical Kähler-Einstein metrics (with Bin Guo, Jian Song and Xiaowei Wang), Advances in Math., 323 (2018), 38-83 arXiv link, journal link


  • Kahler-Einstein metrics along the smooth continuity methods
  • IISc, January, 2018.